RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 295, Number 1, Pages 51–55 (Mi dan47993)  

FLUID MECHANICS

Stability of viscous incompressible fluid flows on a plane torus

K. I. Babenko, M. M. Vasiliev

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (614 kB)

Bibliographic databases:
UDC: 532.516
Received: 25.06.1986

Citation: K. I. Babenko, M. M. Vasiliev, “Stability of viscous incompressible fluid flows on a plane torus”, Dokl. Akad. Nauk SSSR, 295:1 (1987), 51–55

Citation in format AMSBIB
\Bibitem{BabVas87}
\by K.~I.~Babenko, M.~M.~Vasiliev
\paper Stability of viscous incompressible fluid flows on a plane torus
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 295
\issue 1
\pages 51--55
\mathnet{http://mi.mathnet.ru/dan47993}
\zmath{https://zbmath.org/?q=an:0709.76525}


Linking options:
  • http://mi.mathnet.ru/eng/dan47993
  • http://mi.mathnet.ru/eng/dan/v295/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021